# SDR MASA200800229

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 21,727 hours, 17,133 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 9809043
- Condition: Malfunctioned
- Location: Right
- Part time: 18,057 hours, 13,978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2818 PHX-DSM.  STRONG SMOKE ODOR AT THE GALLEY AREA AND THE AFT CABIN AREA.  REMOVED AND REPLACED RT PACK, OPS CHECK GOOD.
